# SDR KBM2004F00090

- Difficulty date: March 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rod End
- Part number: 126891P
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE AND RED MAIN ROTOR PITCH CHARGE LINK UPPER END ROD BEARING STAKE HAS DAMAGE MARK.  REMOVED AND REPLACED.
